| Model Number |
557 PROSTYLE SF |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was tested and did not meet the requirements for holding a bur.There was significant debris and corrosion in the spindle which was a result of not cleaning and lubricating the chucking mechanism.
Event or Problem Description
Dr.Sent device in for repair with a note indicating the bur does not stay in the head during procedures.There was no incident of a patient swallowing a bur.